Nystatin?? for thrush

Discussion in 'Fibromyalgia Main Forum' started by chp1298, Oct 19, 2005.

  1. chp1298

    chp1298 New Member

    Do you have to use the whole bottle or can you stop when the symptoms go away. The print out from the Phar said use it all but the Doc did not say this.
    Thanks as always
  2. FibroJo

    FibroJo New Member

    I would probably follow the directions but to be safe either call the doctor that ordered it or your pharmacist. Best wishes.........
  3. ilovecats94

    ilovecats94 New Member

    I would probably use it all. I assume it isn't a huge bottle? It may be a good idea to call the pharmacist or your doctor's nurse to ask them that same question.

    Also, before you finish your treatment, don't forget to replace your toothbrush with a new one. I got re-infected by not doing that one time.

    The Nystatin gives me diarrhea/leaks. I end up on Imodium AD while I'm on that med. Good luck to you and I hope you will feel better!

    Hugs,
    Faye